mental-health-icon
Regarding depran h
Hello I had issues with anxiety ocd so visited psychiatrist he prescribed depran h 1st tablet I took after few hours I felt like I had some kind of blurry vision like when one is drunk is it common along with mild shivering?
136 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

It will take time for your body to get adjusted to it. So don't worry.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
It would improve in a week's time
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Depran H has clonazepam in it, can be because of that. If it is disturbing you can take Depranex 10 instead
Health Tips
Consult with me on practo for further information
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.